×

Found 20 Documents (Results 1–20)

100
MathJax

A criterion for exponential stability of the zero solution to a weakly- coupled cooperation-diffusion parabolic system. (English. Russian original) Zbl 0808.35063

Sib. Math. J. 34, No. 3, 419-432 (1993); translation from Sib. Mat. Zh. 34, No. 3, 27-42 (1993).
Reviewer: J.Diblík (Brno)
MSC:  35K60 35K50 35B35
PDF BibTeX XML Cite

Splitting a multiple eigenvalue in the boundary value problem for a membrane clamped on a small part of the boundary. (English. Russian original) Zbl 0827.35082

Sib. Math. J. 34, No. 3, 433-450 (1993); translation from Sib. Mat. Zh. 34, No. 3, 43-61 (1993).
Reviewer: G.Bottaro (Genova)
MSC:  35P05 35J05 35P10
PDF BibTeX XML Cite
Full Text: DOI

The equation of potential flows of a compressible viscous fluid at small Reynolds numbers: Existence, uniqueness, and stabilization of solutions. (English. Russian original) Zbl 0806.76077

Sib. Math. J. 34, No. 3, 457-467 (1993); translation from Sib. Mat. Zh. 34, No. 3, 70-80 (1993).
MSC:  76N10 35Q35
PDF BibTeX XML Cite
Full Text: DOI

On compactly-supported approximation of closed differential forms on Riemannian manifolds of special type. (English. Russian original) Zbl 0812.46022

Sib. Math. J. 34, No. 3, 486-499 (1993); translation from Sib. Mat. Zh. 34, No. 3, 102-117 (1993).
PDF BibTeX XML Cite
Full Text: DOI

On some problems of optimal recovery of analytic and harmonic functions from inaccurate data. (English. Russian original) Zbl 0814.41026

Sib. Math. J. 34, No. 3, 523-539 (1993); translation from Sib. Mat. Zh. 34, No. 3, 144-160 (1993).
MSC:  41A99 47A99 47N99
PDF BibTeX XML Cite
Full Text: DOI

Dual purities and interrelation between the \(P\)-purities and the purities given by systems of equations. (English. Russian original) Zbl 0816.20048

Sib. Math. J. 34, No. 3, 540-547 (1993); translation from Sib. Mat. Zh. 34, No. 3, 161-170 (1993).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification